# SDR YENA2022062900634

- Difficulty date: June 24, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 2,503 hours, 375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) ' CABIN CREW UNABLE TO ARM SLIDE ON DOOR 2R; PERFORMED OP CHECK OF DOOR 2R IAW 52-13-00. REV 01 FEB 2022 OPS SATIS.'
